MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 106130-17
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).B3: date of event: the event occurred sometime on (b)(6), 2023.D11: medical product: unknown.D11: therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the patient that the cover patches are causing skin irritation in the lumbar area.The patient changes the patches every one to two days.The patient stated he would have to leave the electrodes and cover patches off for a few days.The skin causes bumps, similar to acne, it is only on his back, and there are no blisters.The patient stated he did go to his primary care physician and was prescribed steroid cream to use as needed.The patient has not used the cream yet, states the area is clean with water and soap, and alcohol after washing.The patient does not have sensitive skin nor does he have any allergies.The patient also stated the 72r electrodes do not stick to the skin, even using a drop of water does not help.The patient rotates the electrodes and the cover patches.63b electrodes and cover patches were shipped to the patient per the patient's request.Zimvie customer service representative told the patient to change the electrodes daily and not to use the cover patches.The 72r electrodes are not expected to be returned.
 
Event or Problem Description
It was reported by the patient that the cover patches are causing skin irritation in the lumbar area.The patient changes the patches every one to two days.The patient stated he would have to leave the electrodes and cover patches off for a few days.The skin causes bumps, similar to acne, it is only on his back, and there are no blisters.The patient stated he did go to his primary care physician and was prescribed steroid cream to use as needed.The patient has not used the cream yet, states the area is clean with water and soap, and alcohol after washing.The patient does not have sensitive skin nor does he have any allergies.The patient also stated the 72r electrodes do not stick to the skin, even using a drop of water does not help.The patient rotates the electrodes and the cover patches.63b electrodes and cover patches were shipped to the patient per the patient's request.Zimvie customer service representative told the patient to change the electrodes daily and not to use the cover patches.The 72r electrodes are not expected to be returned.The cover patches were not returned for evaluation.
 
Additional Manufacturer Narrative
Corrections - b4: date of this report added, b5: updated the product was not returned for evaluation, d3: manufacturer address and email address, g1: contact office and manufacturer site, g6: report type.Additional information -h6: impact code, method, h10: additional narrative, h11.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the product was not returned and the lot number of the product is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Additional Manufacturer Narrative
Udi related data quality updates only - a supplemental report is being submitted to address the discrepancies between fda medwatch form 3500a and gudid.Corrections: d1: brand name, d2a: device common name, d4: model number, d4: expiration date, g4: pma/510(k)#, h4: device manufacture date, h5: labeled for single use, h6: evaluation codes.Additional information: b4: date of this report, g3: date received by manufacturer.
 
Event or Problem Description

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17373488
Report Number0002242816-2023-00081
Device Sequence Number20598374
Product Code LOF
UDI-Device Identifier00812301020195
UDI-Public00812301020195
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/10/2025
Device Model Number106130-17
Device Catalogue Number106130-17
Device Lot Number212627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date06/07/2024
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexMale
Patient EthnicityNon Hispanic